I recently had Turbinate reduction (August 14th), I have a cold head al the time, too much air flow and the worst problem is the dry mouth!!!!!!!!!!!!!!!!!!!!!!!!!! I have a really hard time swallowing and eating!! The dry mouth wakes me up at night and then I can't get back to sleep! I've a very important job and MUST GET SLEEP!!! How do I stop the Dry Mouth????????????????
Hi, are you on any medications like antihistamines? this could be causing your symptoms of dry mouth as the secretions are dried up. If so then check with your doctor he may change the dose or the medications. Snoring can also cause dryness of the mouth. Snoring by itself indicates a narrowed air passages. For snoring you could avoid taking alcohol and try to sleep on your side as this keeps the airways patent. If any nasal blocks try to keep them patent with OTC nasal decongestants. Regards.
Hi, Thank you so much for your thoughts!! I take no antihistamines and I do sleep on my side. I failed to say that along with my Dry Throat, I have pretty bad heartburn. Am taking Prilosec for this now. Do you and your colleges believe that Turbinate Reduction to just two Turbinates could cause the Humidity to be that dry in my sinuses and therefore my dry throat? Also, my high stress job is not helping things!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.